# SDR SIMA20140504020

- Difficulty date: May 4, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: CC670391711
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ASSEMBLY FOR AFT FUSELAGE FAIRINGS 195DL & 196DR IS CRACKED IN 2 PLACES.  ONE CRACK IS ON STRAP ON FWD END OF AFT ANGLE.  CRACK 2 IS ON AFT ANGLE ABOUT 6 INCHES FWD OF AFT END.  FABRICATED NEW STRAP ASSEMBLY IAW DWG BA670-00001.
